MathSciNet Relay Station
MathSciNet bibliographic data
MR958636 (89k:65157) 65P05 (35R30)
Liu, X. Y.; Chen, Y. M. Convergence of a generalized pulse-spectrum technique (GPST) for inverse problems of $1$-D diffusion equations in space-time domain. Math. Comp. 51 (1988), no. 184, 477–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement